MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) 24G X 0.56IN (0.7 X 14 MM) INSYTE; INTERVASCULAR CATHETER
Catalog Number 381311
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 24g x 0.56in (0.7 x 14 mm) insyte experienced foreign matter contamination.The customer reported, "there is resistance when infusing with these catheters, it is impossible to instal it into the vein.When removing the catheter, a piece of plastic i visible coming off the system (at the end of the catheter).The consequences for the patient are deterioration of the vein and multiple infusions required.¿.
 
Additional Manufacturer Narrative
Investigation: 20 samples without unit package were returned for investigation (not decontaminated).The returned samples were subjected to visual inspection.No defective/damaged catheter and no fm were observed the returned samples.The returned samples were subjected to penetration test.All the samples meet the test requirement.The complaint cannot be confirmed as no defect was observed on the returned samples and the samples passed penetration test.The product is within the specification.The complaint cannot be confirmed as no abnormality was observed on the returned samples.Hence, there is no assignable root cause.Dhr review was performed and no related qn was raised.
 
Event or Problem Description

Brand Name
24G X 0.56IN (0.7 X 14 MM) INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8401533
Report Number8041187-2019-00212
Device Sequence Number18937506
Product Code FOZ
UDI-Device Identifier30382903813118
UDI-Public30382903813118
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Catalogue Number381311
Device Lot Number8198135
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;